# SDR AALA202201214248

- Difficulty date: December 18, 2021
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,263 hours, 10,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Dislodged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DISLODGED EMERGENCY LIGHT NEAR G4 GALLEY RH CLOSET. **SUPPLEMENTAL REPORT: REPLACED LIGHT ASSEMBLY WITH NEW IAW AMM 33-51-05, OPS CHECK GOOD.** (CLOSED)
